# SDR AU960992

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 12430192
- Condition: Distorted
- Location: Lg Ext-Retract S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SQUAT SWITCH BRACKET BENT
